# SDR AALA201605039009

- Difficulty date: March 16, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,234 hours, 23,613 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: D53370901210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CRACK INDICATIONS ON FASTENER HOLE H1L OF CORNER BRACKET OF PRESS DECK MEMBRANE, UPPER SURFACE IN THE FWD CARGO COMPARTMENT AT FRAME 36, BETWEEN +Y1292 & +Y1523.  REPAIRED IAW EA 258985.
